# SDR YENA2025030300219

- Difficulty date: February 28, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N3112J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55158
- Aircraft time: 42,789 hours, 8,334 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION FOUND WASTE DOUBLER CUTOUT; REF AVIANOR WO JB-3112-C01 NR3024 WASTE DOUBLER (P/N C01342310-111) FOUND OUT OF LIMITS AS PER ASRP, REPAIRED IAW JETBLUE EC NO. AC25-126-01 AND REO 500-53-61-1672 TEMPORARY REPAIR DVI OF DISCREPANT AREAS PER ANDTP BD500-A-J51-00-90-01AAA-018A-A AT INTERVALS NOT TO EXCEED 1000FH. THIS TEMPORARY REPAIR IS VALID FOR 10,000 FH FROM TIME OF INCORPORATION OF THIS REO. WORK ACCOMPLISHED BY AVIANOR TECH M031 RII:M109.
